# SDR FDEA201307281677

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 65,291 hours, 21,043 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230100101
- Part serial: PL0061
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DEPLOYED INADVERTENTLY AFTER ACFT BLOCKING.  R & R SLIDE.
